# SDR AALA201703279028

- Difficulty date: March 25, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 28,984 hours, 11,276 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Dirty
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY EXIT MESSAGE ON ECAM.  INDICATION DISAGREE WITH DOOR STATUS. CLEANED THE PROXIMITY SENSOR, OPS CHECKED GOOD.
